Vol. 313, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A Delaunay-type classification result for prescribed mean curvature surfaces in $\mathbb{M}^2(\kappa)\times\mathbb R$

Antonio Bueno

Vol. 313 (2021), No. 1, 45–74
DOI: 10.2140/pjm.2021.313.45

The purpose of this paper is to study immersed surfaces in the product spaces 𝕄2(κ) × , whose mean curvature is given as a C1 function depending on their angle function. This class of surfaces extends widely, among others, the well-known theory of surfaces with constant mean curvature. In this paper we give necessary and sufficient conditions for the existence of prescribed mean curvature spheres, and we describe complete surfaces of revolution proving that they behave as the Delaunay surfaces of CMC type.

prescribed mean curvature, product space, rotational surface, existence of spheres, Delaunay-type classification
Mathematical Subject Classification 2010
Primary: 34C05, 34C40, 53A10, 53C42
Received: 17 June 2019
Revised: 4 January 2021
Accepted: 16 April 2021
Published: 17 September 2021
Antonio Bueno
Departamento GeometrĂ­a y TopologĂ­a
Universidad de Granada
E-18071 Granada